Our earlier published article (vol. 159, no. 3, pp. 385–415) had a gap in the proof of Proposition 6.11. The problem was that, in order to deduce (17) from (16), the old proof used identity rather than identity , as originally stated. In this erratum, we correct the error by giving a direct proof of Theorem 6.9(2) (using the numbering of the previous paper). Starting with Theorem 6.9 of our previous paper, the second half of Section 6 should be replaced by the text which follows.
Sylvie Corteel. Lauren K. Williams. "Erratum to “Tableaux combinatorics for the asymmetric exclusion process and Askey–Wilson polynomials”." Duke Math. J. 162 (15) 2987 - 2996, 1 December 2013. https://doi.org/10.1215/00127094-2392422